MathSciNet Relay Station
MathSciNet bibliographic data
MR2779373 53D35 (53D22 58D05)
Banyaga, Augustin On the group of strong symplectic homeomorphisms. Cubo 12 (2010), no. 3, 49–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement